RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 293, Pages 113–132 (Mi tm3708)  

This article is cited in 7 scientific papers (total in 7 papers)

An analog of Young's inequality for convolutions of functions for general Morrey-type spaces

V. I. Burenkova, T. V. Tararykovab

a Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b School of Mathematics, Cardiff University, Senghennydd Road, CF24 4AG Cardiff, Wales, UK

Abstract: An analog of the classical Young's inequality for convolutions of functions is proved in the case of general global Morrey-type spaces. The form of this analog is different from Young's inequality for convolutions in the case of Lebesgue spaces. A separate analysis is performed for the case of periodic functions.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
The work of V. I. Burenkov (Sections 1–4) is supported by the Russian Science Foundation under grant 14-11-00443 and performed in Steklov Mathematical Institute of Russian Academy of Sciences. Section 5 is written by T. V. Tararykova.


DOI: https://doi.org/10.1134/S0371968516020084

Full text: PDF file (288 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 293, 107–126

Bibliographic databases:

Document Type: Article
UDC: 517.518
Received: January 15, 2015

Citation: V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Function spaces, approximation theory, and related problems of mathematical analysis, Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 293, MAIK Nauka/Interperiodica, Moscow, 2016, 113–132; Proc. Steklov Inst. Math., 293 (2016), 107–126

Citation in format AMSBIB
\Bibitem{BurTar16}
\by V.~I.~Burenkov, T.~V.~Tararykova
\paper An analog of Young's inequality for convolutions of functions for general Morrey-type spaces
\inbook Function spaces, approximation theory, and related problems of mathematical analysis
\bookinfo Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 293
\pages 113--132
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3708}
\crossref{https://doi.org/10.1134/S0371968516020084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628474}
\elib{http://elibrary.ru/item.asp?id=26344473}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 293
\pages 107--126
\crossref{https://doi.org/10.1134/S0081543816040088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380722200008}
\elib{http://elibrary.ru/item.asp?id=27120302}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84980011762}


Linking options:
  • http://mi.mathnet.ru/eng/tm3708
  • https://doi.org/10.1134/S0371968516020084
  • http://mi.mathnet.ru/eng/tm/v293/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Avsyankin, “On the Compactness of Convolution-Type Operators in Morrey Spaces”, Math. Notes, 102:4 (2017), 437–443  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet  mathscinet
    3. A. Almeida, S. Samko, “Approximation in generalized Morrey spaces”, Georgian Math. J., 25:2 (2018), 155–168  crossref  mathscinet  zmath  isi  scopus
    4. I. V. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  isi
    5. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet
    6. O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Math. Notes, 104:3 (2018), 331–338  mathnet  crossref  crossref  isi  elib
    7. Guliyeva F.A., Sadigova S.R., “On Some Properties of Convolution in Morrey Type Spaces”, Azerbaijan J. Math., 8:1 (2018), 140–150  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:169
    References:23
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019